Double youden rectangles - an update with examples of size-5x11

Preece, Donald A. (1994) Double youden rectangles - an update with examples of size-5x11. Discrete Mathematics, 125 (1-3). pp. 309-317. ISSN 0012-365X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0012-365X(94)90172-4

Abstract

The literature of double Youden rectangles (DYRs) is reviewed, to indicate what is known about their existence and construction. The discovery is reported of some 5 x 11 DYRs and of some similarly generated 6 x 11 DYRs.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 16 Jun 2009 01:09
Last Modified: 23 Apr 2014 11:15
Resource URI: http://kar.kent.ac.uk/id/eprint/19958 (The current URI for this page, for reference purposes)
  • Depositors only (login required):